# SDR SWIA2019122747279

- Difficulty date: November 11, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,450 hours, 36,470 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 494-535
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDEWALL SEAT TRACK CHANNEL IS CORRODED IN AREAS FROM FS494 TO FS535.         BLENDED CORROSION ON LH SIDEWALL SEAT TRACK CHANNEL IN AREAS BETWEEN FS494 TO FS535 IAW CRJ-200-SRM REF ALL OTHER STEPS ON CONTINUATION CARD. BLEND WITHIN LIMITS.
